Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

taing dihydrocodeine as well as co codamol?

(12 Posts)
Yorkiegirl Mon 24-Sep-07 17:25:59

Message withdrawn

RubyRioja Mon 24-Sep-07 17:28:33

Message withdrawn at poster's request.

NappiesGalore Mon 24-Sep-07 17:31:19

ooh yorkie id doublecheck that if i were you. that doesnt sound right.

Yorkiegirl Mon 24-Sep-07 17:31:27

Message withdrawn

saggarmakersbottomknocker Mon 24-Sep-07 17:32:12

Codeine in both Yorkie. It can make you sick/constipated and is an opiate. I'd check it.

FioFio Mon 24-Sep-07 17:32:47

Message withdrawn

FioFio Mon 24-Sep-07 17:33:06

Message withdrawn

madamy Mon 24-Sep-07 17:34:43

What's the co-codamol strength? Is it 8mg codeine/500 paracetamol or 30mg codeine/500 paracetamol. If the former, then you should be fine with dihydrocodeine too, if the stronger ones, I would check with pharmacist - nhs direct have pharmacist advice

Yorkiegirl Mon 24-Sep-07 17:38:10

Message withdrawn

nailpolish Mon 24-Sep-07 17:40:47

yorkie you couild call nhs direct

Yorkiegirl Mon 24-Sep-07 18:00:11

Message withdrawn

macdoodle Mon 24-Sep-07 18:03:00

It is ok not exactly standard but if you can't take anti inflammatories may be indicated - beware all the codeine may make you constipated/nauseaus...

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: